# SDR REXA200600057

- Difficulty date: May 7, 2006
- Submitted: May 8, 2006
- Operation: Air carrier
- Aircraft: N7908D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7908
- Aircraft time: 5,493 hours, 4,417 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLAPS FAILED ON APPROACH WHEN SELECTING BETWEEN 20 TO 30 DEGREES.  ABORTED APPROACH RAN QRH, DIVERTED TO LIT WITH UNEVENTFUL LANDING.  FLAP SYSTEM RESET AND PLACED ON 72 HOUR WATCH PER AD 98-20-01.
